# SDR CALA2013110892730

- Difficulty date: November 7, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 92,670 hours, 11,109 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Condition: Damaged
- Location: Te Flap
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, INBD MID FLAP, INBD SIDE WHERE "ACCORDION SEAL" ATTACHES TO THE MID FLAP CLOSURE WEB IS DAMAGED ON THE CLOSURE WEB.  INTERIM REPAIR ACCOMPLISHED IAW ECRA 5753-01517.  PERMANENT REPAIR TO BE ACCOMPLISHED WITHIN 2 CYCLES PER SRM.  REPLACED WEB & STRAIGHTENED LOWER CORD IAW AVO 2518 RVC ON OV WU M6115L.
